# SDR UPS00833969

- Difficulty date: September 6, 2000
- Submitted: October 13, 2000
- Operation: Air carrier
- Aircraft: N798UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45898
- Aircraft time: 64,943 hours, 24,058 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C123, AFT LOWER PIT TRANVERSE FLOORBEAM END FITTING HAS CORROSION FS 1220 BL 64L.  REMOVED CORROSION IAW 51-1-8, FOUND TO BE OUT OF LIMITS IAW DC8 SRM 53-2 -0, REMOVED FITTING IAW DC8 SRM 51-1-20 & 51-3-0, RCVD LOCATED AND DRILLED FITTING IAW DC8 SRM 51-1-24 AND INSTALLED IAW DC8 SRM 51-1-20D & 51-3-0.
